# SDR DALA2018081605102

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 43,832 hours, 35,998 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Cocked
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILONE RELEASE CAM TAB WAS CLOCKED INCORRECTLY.  ADJUSTED THE RELEASE CAM IAW AMM 53-52-03.
